Jump to content
CrazyBoards.org

Recommended Posts

Hurts to type this. After stability for 3 whole months, I'm wallowing in the mud face first. Started, mmm, a little more than two weeks ago. There are some situational things that don't usually prompt my depression. Perhaps it's just coincidence that some shit went down while I was starting to get depressed again. As many of you, I am off the safe drugs and onto the "scary" ones. And maybe something will work for awhile (never tried Haldol). But the thing is, these drugs are killing me. My pancreas got destroyed by Abilify, the Clomipramine I'm on is a heart problem waiting to happen and I am at least dependent, maybe addicted, to benzos.

 

 

After my surgery this coming Friday (assuming I do it), I'm looking into Chinese herbs. I don't know what the interactions with western meds are but I need to try something radically different. I know CB is not particularly open to this avenue, but I've been suffering 30 years and been on most meds (just like a lot of you). I get three months out of them if I'm lucky. My pdoc chides me for not wanting to go back on AAP which will make my AAP induced diabetes worse. So I'm stuck. And desperate. I hope to use both western medication and traditional medication. But, truly, I hope to get off these meds which are wreaking havoc on my body.

 

I don't get out of bed until four or five. A shower is a weekly event. I know I have the capacity to go further down. I don't know if I will. I guess we'll see what happens.

Link to comment
Share on other sites

I'm sorry to hear that you are again feeling bad. I know that you've tried so many meds and never found your perfect combination, and I know the Viibryd-clomipramine worked for you for a while. But there is now some hope that didn't exist a few months ago. There are two new antidepressants that were recently approved and that have made it to the market. Perhaps one of them will be a great help to you. I encourage you to look into them. As far as I know, they don't have any scary side effects.

 

Hang in there, mal. Depression sucks; I know all too well. Just take it one day at a time and don't give up hope.

Link to comment
Share on other sites

It's rough when you know things are getting bad and they can potentially get worse. I'm sorry you're suffering right now. Are you seeing your pdoc anytime soon? I hope they can sort out some medication for you that helps without the side effects, maybe something new as jt07 suggested. I'm not really a lot of help med wise but here with an ear if you need one.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...